English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 14275422      Online Users : 190
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 理學院 > 數學系 > 期刊論文 >  A necessary and sufficient condition for Palais-Smale conditions

    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/45506

    Title: A necessary and sufficient condition for Palais-Smale conditions
    Authors: Chen KJ;Wang HC
    教師: 王懷權
    Date: 1999
    Publisher: Society for Industrial and Applied Mathematics
    Relation: SIAM JOURNAL ON MATHEMATICAL ANALYSIS,Volume: 31,Issue: 1,Pages: 154-165,Published: DEC 10 1999
    Abstract: In this paper we prove the following assertions: (1) alpha(I) = alpha(M) = alpha(Gamma) = alpha(Gamma'); (2) let Omega(0) = Omega(1) boolean OR Omega(2), where Omega(1) boolean AND Omega(2) is bounded, and let alpha(i) = alpha(Omega(i)) be the index of J in Omega(i) for i = 0, 1, 2. J satisfies the (PS)alpha(0)-condition if and only if the inequality alpha(0) < min{alpha(1), alpha(2)} holds; (3) the union of a solvable domain and an unsolvable domain may be solvable and the union of two unsolvable domains may be solvable.
    URI: http://www.siam.org/
    Appears in Collections:[數學系] 期刊論文

    Files in This Item:

    There are no files associated with this item.


    SFX Query


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback